2019
Том 71
№ 9

All Issues

Eydelman S. D.

Articles: 8
Article (Russian)

Dynamic Game Problems of Approach for Fractional-Order Equations

Chikrii A. A., Eydelman S. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 11. - pp. 1566-1583

We propose a general method for the solution of game problems of approach for dynamic systems with Volterra evolution. This method is based on the method of decision functions and uses the apparatus of the theory of set-valued mappings. Game problems for systems with Riemann–Liouville fractional derivatives and regularized Dzhrbashyan–Nersesyan derivatives (fractal games) are studied in more detail on the basis of matrix Mittag-Leffler functions introduced in this paper.

Brief Communications (Russian)

On harmonic functions satisfying nonlocal boundary conditions

Eydelman S. D., Firdman A. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 462–467

We study functions that are harmonic on a strip and satisfy nonlocal boundary conditions, establish constraints that should be imposed on the coefficients in the boundary conditions to guarantee the uniqueness of nonnegative solutions, and present examples when the uniqueness theorems are not true.

Article (Russian)

Some inverse problems for parabolic and elliptic differential-operator equations

Eydelman S. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 1. - pp. 120–127

Necessary and sufficient conditions are established for the unique solvability of problems of determining an unknown right-hand side of a differential equation with an unbounded operator coefficient under an additional boundary condition.

Article (Ukrainian)

Uniqueness of solution of boundary-value problems for the biharmonic equation

Eydelman S. D., Firdman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 572-575

Article (Ukrainian)

On the application of the principle of averaging for the solution of some parabolic boundary value problems

Eydelman S. D., Sirchenko Z. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 621—631

Article (Ukrainian)

Solutions of certain elliptic equations that are positive in the neighborhood of isolated singular points

Eydelman S. D., Pletneva T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 548–554

Article (Ukrainian)

Differentiability of fundamental solutions of elliptic equations

Eydelman S. D., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 642–653

Article (Ukrainian)

Solvability of the Cauchy problem for second-ordee parabolic equations in the class of arbitrarily rising functions

Eydelman S. D., Petrushko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 108–113